CSpace
A numerical study of the 3-periodic wave solutions to KdV-type equations
Zhang, Yingnan; Hu, Xingbiao; Sun, Jianqing
2018
Source PublicationJOURNAL OF COMPUTATIONAL PHYSICS
Volume355Pages:566
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33887
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Zhang, Yingnan,Hu, Xingbiao,Sun, Jianqing. A numerical study of the 3-periodic wave solutions to KdV-type equations[J]. JOURNAL OF COMPUTATIONAL PHYSICS,2018,355:566.
APA Zhang, Yingnan,Hu, Xingbiao,&Sun, Jianqing.(2018).A numerical study of the 3-periodic wave solutions to KdV-type equations.JOURNAL OF COMPUTATIONAL PHYSICS,355,566.
MLA Zhang, Yingnan,et al."A numerical study of the 3-periodic wave solutions to KdV-type equations".JOURNAL OF COMPUTATIONAL PHYSICS 355(2018):566.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, Yingnan]'s Articles
[Hu, Xingbiao]'s Articles
[Sun, Jianqing]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, Yingnan]'s Articles
[Hu, Xingbiao]'s Articles
[Sun, Jianqing]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, Yingnan]'s Articles
[Hu, Xingbiao]'s Articles
[Sun, Jianqing]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.